# SDR C2XA09RI222

- Difficulty date: December 21, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 19,361 hours, 10,327 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Part number: 8005701
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLIGHT 2484 - EWR - FLIGHT CREW REPORTED SPOILER FAILURE INDICATION ON EICAS DURING LANDING.  CREW ABORTED APPROACH.  CREW LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED LEFT INBOARD SPOILER PROXIMITY SWITCH AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
